On the density maxima of a function
Colloquium Mathematicum, Tome 37 (1971) no. 2, pp. 245-254
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_37_2_245_254,
author = {James Foran},
title = {On the density maxima of a function},
journal = {Colloquium Mathematicum},
pages = {245--254},
year = {1971},
volume = {37},
number = {2},
doi = {10.4064/cm-37-2-245-254},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-37-2-245-254/}
}
James Foran. On the density maxima of a function. Colloquium Mathematicum, Tome 37 (1971) no. 2, pp. 245-254. doi: 10.4064/cm-37-2-245-254
Cité par Sources :